Speech problems

I am waiting to be seen by doc. I am speech issues. Keep not getting words out. Fatigue.

3 Likes

That sounds scary. Please keep us updated

2 Likes

What happened at the dr?

1 Like

Doc ordered blood labs. I go do in the am. They said if I had any problems to go to er. I’m debating on it. A bit scared.

I’m just going to go to the hospital. I feel like something is not right.

oh no…hope you figure out what’s wrong…good for you for going to the doctor.

The doctor said it’s side effects of my meds. I also missed a few doses and memory issues.

2 Likes

Im on limotrigine for my bipolar and stuttering is one of its side effects. I have trouble getting certain words out that start with, l, m, and d. Its weird but i stuttered as a child so im sort of used to it. It makes things difficult because many times im trying to get a word out and people are just sitting there staring at me as i try to force myself to say a word. Very embarrassing. I hope its not servere to where you cant get anything out.

1 Like

Had that back when I was on welbutrin. It us hard when you know what you want to say but can not speak it out

1 Like

Welcome.

If you find yourself in need of help, just tag a moderator. Type the @ symbol, then our names

@Moonbeam, @Ninjastar, @Bowens and @voithos

If you have not discovered our official forum rules and read them yet, you can find them here.

Enjoy your stay with us!

1 Like

I had problems moving and talking when I wasn’t on medication at times but that was years ago anyway u hope you get to the bottom of it